# SDR ZZDA2008171

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Part number: 3790055102
- Part serial: EFS0010
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC PRESSURE LOW.  REMOVED & REPLACED THE MAIN LANDING GEAR TRANSFER CYLINDER PER M/M REFERENCE 32-33, SERVICED HYDRAULIC SYSTEM AND SAFTIED RIGHT SPOILER BYPASS PER M/M REFERENCE 12-13 AND PERFORMED FUNCTIONAL CHECK OF THE MAIN LANDING GEAR EXTENSION AND RETRACTION PER M/M REFERENCE 32-30.
